some time ago, i got rid of plaque from my teeth, n i was ok. suddenly, about 6 months ago, i woke up and my breath was terrible, i brushed n brushed, it only took a while for the bad breath n slimy tongue to return, i have tried different toothpastes, no improvement. recently, when i brush too hard, trying to get rid of the slimy surface, my tongue bleeds, and after about an hour the bad breath and slimy tonge returns and i notice my tongue looks somehow whitish towards the inner parts down the throat, i have contacted some experts, some say it's oral thrush caused by yeast from alcohol or bread, one said it is due to bad nutrition, but i'll really like to know the most likely causes so i can abstain and the cure to this embarrassing problem.
I have had strange tinglings in my mouth for the past year usually on the right side of my mouth. At first I had a very metalic taste so I went to the dentist and had a tooth out. 9 months on I still have this strange tongue which gets me down. Sometimes I have a dry mouth and other times my mouth is slimy as if a slug lives in there. It causes numb spots on my face,lips and nose sometimes and I find it hard to swallow. I allways have to have a drink when I am eating. I have been to the doctor and the dental hospital and both say there is nothing wrong with me and want me to go on anti-depressants. I know I am not depressed and refuse to take them. I am wondering now if it could be anything to do with the hormone patch I am on. Please help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.